| Model Number |
DTMA1QQ |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited oversensing resulting in pacing inhibition.The rv lead triggered a lead integrity alert (lia) due to elevated sensing integrity counter (sic) and pacing impedance variation.Additionally, noise was present on rv lead channels.The patient was experiencing dizziness and was hospitalized.The rv lead was capped and replaced.No further patient complications have been reported as a result of this event.It was further reported that, prior to the lead revision, the rv lead had also exhibited high thresholds.It was also reported that the cardiac resynchronization therapy defibrillator (crt-d) exhibited an unexpected drop in battery longevity estimate.The crt-d remains in use.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.